# SDR AWXA200600106

- Difficulty date: January 4, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547987503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED RIB CRACKED, .4 INCHES, INSIDE THE LT HORIZONTAL STABILIZER LEADING EDGE, 65" FROM THE INBOARD END AT SS 73L.  MAINTENANCE REMOVED CRACKED RIB FROM STABILIZER AND CUTOUT DAMAGED SECTION OF RIB IAW BOEING 737-300 SRM 51-70-11-0G FIG 1.  FABRICATED REPAIR ANGLES AND FILLER IAW BOEING 737-300 SRM 51-70-11-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS AND RE-INSTALLED RIB IN THE LT HORIZONTAL STABILIZER IAW BOEING 737-300 SRM 51-70-11-0G FIG 1 AND 51-40-02-0G FIG 8.
